# SDR DL767981726

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50483
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE UPPER CAP OF THE OVERWING LONGITUDINAL FLOORBEAM AT RBL 54, FROM BS 850 TO THE AFT END OF THE UPPER CAP AT APPROX BS 1000.  THE UPPER CAP WAS REPLACED, BUT THE ORIGINAL EXTRUSION COULD NOT BE OBTAINED.  REPAIRED PER ERA 332058-14.
